# SDR SWIA201541288

- Difficulty date: June 3, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 2,626 hours, 1,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOCATED UNDER AFT SERVICE DOOR.  DAMAGE IS LOCATED BETWEEN FRAMES 85R AND 84R LOCATED BETWEEN STR 23R, STR 24R, AND STR 25R EXTENDING THROUGH AND DISTORTING STR 24R.  LENGTH OF DAMAGE IN BAY BETWEEN STR 24R AND STR 25R IS 3.75"? W AND A MAX DEPTH OF .420"?.  DAMAGE BETWEEN STR 23R AND 24R IS 2.5"? LONG AND 3.6"? WIDE WITH A MAX DEPTH OF .230"?.  CUT OUT DAMAGE AREA BETWEEN FRAMES 85R AND 84R LOCATED BETWEEN STR 23R, STR 24R, AND STR 25R.  INSTALLED DOUBLER AND TRIPLER WITH FASTENERS IAW ETD.
